Sunday, July 17, 2011

Side Effects - Unfortunately There are Some

Despite the relative ease of whole brain radiation treatments, there have been side effects that go from general annoyance to major pain in the butt. Since my seizure last month, I have been taking steriods and anti seizure meds. The steriods keep me up at night, bloat my face, cause tons of acne, night sweats, jags of energy - they are awful. Lack of sleep is the worst. The good news is, my dosage is lowering every week, and will be done with them by the end of July. Thank god.

I will be on anti-seizure meds perhaps forever.

I can't drive until November or December (need to be seizure-free). This is not a side effect from meds. However not being able to drive is awful. Words cannot describe how much I can't stand to be depended on someone to drive me places.

And oh yeah - the brain radiation has left me bald again. Bald. Again. I am not doing wigs. Just head wraps. Photos to come.

1 comment:

  1. Head wraps coming your way...from the ville :)

    ReplyDelete